everyday fever with lymph nodes, now on 6 day with Atripla
Jul 28, 2010
Dear Doctor, I have searched the answers but there seems no case is similiar to mine.
I have started having Atripla 6 days ago. 2 Days before that, I've noticed a small lymph nodes on my neck which is hurting.
I told my advisor and she said it should not be a big problem.
Then I started my treatment.
The typical side effect of Atripla only happend to me in the first 3 or 4 days, and now i dun have dizziness and headache.
However, the lymph nodes on my neck has developed, from one to sevral, still hurting when touched. and I got fever everyday, from the morning to evening.
I feel so exhausted to fight with the fever, got swet every time I take fever meds.
Now I'm also confused if the headache and fever is a side effect of Atripla, or beacause of the lymph nodes.
I have also seen something called Immune Reconstitution Inflammatory Syndrome of AIDS, worring about this too.
I know you are busy, but could you be so pleased to give some suggestion doctor.
thank you very much
Response from Dr. Henry
Lymph nodes can swell up after starting effective HIV medications such as Atripla often as a part of the immune reconstitution syndrome that you mention. In most cases the lymph node swelling is benign but it can be associated with AIDS-related infections so clinical assessment/monitoring is recommended depending on the situation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Does Gardasil Work If Already Have Hpv?
- Reaction Paper Of Sexual Transmitted Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.